Transport in Porous Media

, Volume 71, Issue 1, pp 23–37

Analytic solution for flow of Sisko fluid through a porous medium

Original Paper

DOI: 10.1007/s11242-007-9109-4

Cite this article as:
Khan, M., Abbas, Z. & Hayat, T. Transp Porous Med (2008) 71: 23. doi:10.1007/s11242-007-9109-4

Abstract

This paper presents the analytic solution for flow of a magnetohydrodynamic (MHD) Sisko fluid through a porous medium. The non-linear flow problem in a porous medium is formulated by introducing the modified Darcy’s law for Sisko fluid to discuss the flow in a porous medium. The analytic solutions are obtained using homotopy analysis method (HAM). The obtained analytic solutions are explicitly expressed by the recurrence relations and can give results for all the appropriate values of material parameters of the examined fluid. Moreover, the well-known solutions for a Newtonian fluid in non-porous and porous medium are the limiting cases of our solutions.

Keywords

Sisko fluid Porous medium Analytic solutions 

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  1. 1.Department of MathematicsQuaid-i-Azam UniversityIslamabadPakistan

Personalised recommendations